After-effects of Taxol treatments?

BCBabe03
BCBabe03 Member Posts: 2
edited March 2014 in Breast Cancer #1
Hi all, new breast cancer survivor here. I was diagnosed 4/29/03, lumpectomy w/ax.lymph node disctn 5/14/03, chemo 4AC & 4T 6/03-10/03 and radiation 10/03-12/03.

I was wondering how many of you still have some lingering after-effects from Taxol? My last treatment was 9/30, so it's been almost 3 months and I'm still feeling a little numbness in my toes, still no monthly period (I'm 34 and wondering if it'll ever come back at this point) and I still get muscle stiffness a lot, especially after sitting for a while.

Anyone else have these problems? Will this go away over time? Thanks for any help.

Lisa

Comments

  • jeancmici
    jeancmici Member Posts: 665 Member
    Lisa,

    Three months is no time at all. Give yourself another six months and see if you don't feel lots better. Look at all your body has been through from May to now - it's just like yesterday to your body and you just finished radiation.

    Good Luck - have happy holidays.
    Jean
  • jeancmici
    jeancmici Member Posts: 665 Member
    a port and daily 1 mg coumadin
    Apparently recently oncologists have added 1 mg coumadin as long as a port is in - maybe too many blood clots???

    I know people a few years ago when I had adjuvant treatment did not have a port but someone I know who had chemo starting last July has taken the coumadin - again one size seems to fit all - I mg - however not to be too cynical,it then requires weekly blood tests before weekly infusion.

    Anyone else on coumadin with a port? - now what do I do about the two Aleve which have been pretty helpful the last month.

    I stopped them Thursday in anticipation of surgery for the port Tuesday and feel the difference.

    Always something!
    Jean
  • maryjanice
    maryjanice Member Posts: 10 Member
    my daughter still has trouble with her feet (they still go numb on her) and her oncologist told her she might not get her period anymore.
  • chenheart
    chenheart Member Posts: 5,159
    We are almost the same~I was dx 3/10 /03--lumpectomy with node removal--also AC, then Taxotere--finished 9/30/03...finished rads 12/11/03. I STILL have numbness in the toes, and my big toenails hurt. I would welcome a foot massage everyday if I could either afford one or get it prescribed!! Had severe joint pain with the taxotere...feet still give me trouble. Almost feels the way I imagine arthritis must feel to severe sufferers. So, kindred spirit, you are not alone!
  • servivor
    servivor Member Posts: 4
    new breast cancer servivor . my name is carolyn i have been in remission now for 2yrs. it took over a yr to get the numness to go away and your period will not come back dear. what meds are you on tomoxifen or femera. it takes a time for this stuff to get out of your system but in time it does. I still have stiffness now after two yrs
  • BCBabe03
    BCBabe03 Member Posts: 2
    servivor said:

    new breast cancer servivor . my name is carolyn i have been in remission now for 2yrs. it took over a yr to get the numness to go away and your period will not come back dear. what meds are you on tomoxifen or femera. it takes a time for this stuff to get out of your system but in time it does. I still have stiffness now after two yrs

    I was ER- so I do not need Tamoxifen (I guess that's good). I'm actually happy to see my period go away - I didn't care for it anyway (hee hee). I just wanted to make sure I'm among the norm for after-effects. Has anyone found an OTC drug to help with joint and muscle stiffness? I hate to waste my precious Percosets to get a good night's sleep. Please email me at [email protected] if anyone has some suggestions. Oh, BTW, I have my story published on my website at www.winklersweb.com if anyone's interested. Pass it on if you think it might help someone else. Thanks, Lisa